# SDR ASAA2016041516414

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 29,670 hours, 9,025 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE SCRATCH PAD MESSAGE APPEARED ON CAPTAIN`S FMC ON GROUND AT GATE.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  DUAL FMCS OPS RESTORED NORMAL.
